Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LFT
Mar 21, 2008

Hello Dr, the problem started, when i want to my Medical test for my job, i found my LFT bit out from normal range, i had a HEPATITIS A, eight years ago, and in medical assesment Dr said me to go for eye surgry, after my eye surgry i go for LFT again , it was very high range of SGPT and Gamma GT, i want to many Dr and i also go through my Hep B, C test all were -ve. after two years of this i again go through my medical test and it was bit high from its normal range, then now recently i go through my medical test again and SGPT nad Gamma GT is again high, but HEP B, C is -ve. i am not understanding the reason behind it, i am not a regular drinker, when i go outside frm my country i some time drink beer and some time one or two glasses of VODKA, my friends are regular drinkers but they dont face any problem regarding this LFT, my all other test which includes in Liver profile are normal just this SGPT and Gamma GT is high, i some time use Multi vitamin TEBs, and some energy drinks like ENSURE milk , some body said me that it can also be a reason for this, i am very much upset can you please guide me about this. thanks alot.

Response from Dr. McGovern

I would ask to see a liver specialist for further evaluation of other causes of liver disease, including steatohepatitis. If you have insulin resistance, high cholesterol or triglycerides, or are overweight, you could be at risk for this common liver disease.



Previous
Stage 3
Next
Does Hep C impact HIV seroconversion / window period?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement